Show simple item record

dc.contributor.authorHaslinger, Jaroslav
dc.contributor.authorSysala, Stanislav
dc.contributor.authorRepin, Sergey
dc.date.accessioned2020-01-17T07:26:16Z
dc.date.available2020-01-17T07:26:16Z
dc.date.issued2019fi
dc.identifier.citationHaslinger, J., Sysala, S., & Repin, S. (2019). Inf-sup conditions on convex cones and applications to limit load analysis. <em>Mathematics and Mechanics of Solids</em>, 24 (10), 3331-3353. <a href="https://doi.org/10.1177/1081286519843969">doi:10.1177/1081286519843969</a>fi
dc.identifier.otherTUTKAID_81400
dc.identifier.urihttps://jyx.jyu.fi/handle/123456789/67348
dc.description.abstractThe paper is devoted to a family of specific inf–sup conditions generated by tensor-valued functions on convex cones. First, we discuss the validity of such conditions and estimate the value of the respective constant. Then, the results are used to derive estimates of the distance to dual cones, which are required in the analysis of limit loads of perfectly plastic structures. The equivalence between the static and kinematic approaches to limit analysis is proven and computable majorants of the limit load are derived. Particular interest is paid to the Drucker–Prager yield criterion. The last section exposes a collection of numerical examples including basic geotechnical stability problems. The majorants of the limit load are computed and expected failure mechanisms of structures are visualized using local mesh adaptivity.fi
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.publisherSage Publications Ltd.
dc.relation.ispartofseriesMathematics and Mechanics of Solids
dc.rightsIn Copyright
dc.subject.otherosittaisdifferentiaaliyhtälötfi
dc.subject.otherelementtimenetelmäfi
dc.subject.otherinf-sup conditions on convex conesfi
dc.subject.othercomputable majorants of inf–sup constantsfi
dc.subject.otherperfect plasticityfi
dc.subject.otherlimit load analysisfi
dc.subject.otherfailure of structuresfi
dc.subject.otherfinite element methodfi
dc.titleInf-sup conditions on convex cones and applications to limit load analysisfi
dc.typearticle
dc.identifier.urnURN:NBN:fi:jyu-202001081107
dc.contributor.laitosInformaatioteknologian tiedekuntafi
dc.contributor.laitosFaculty of Information Technologyen
dc.contributor.oppiaineTietotekniikka
dc.type.urihttp://purl.org/eprint/type/JournalArticle
dc.date.updated2020-01-08T13:15:19Z
dc.description.reviewstatuspeerReviewed
dc.format.pagerange3331-3353
dc.relation.issn1081-2865
dc.relation.numberinseries10
dc.relation.volume24
dc.type.versionacceptedVersion
dc.rights.copyright© The Authors, 2019
dc.rights.accesslevelopenAccessfi
dc.format.contentfulltext
dc.rights.urlhttp://rightsstatements.org/page/InC/1.0/?language=en
dc.relation.doi10.1177/1081286519843969


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

In Copyright
Except where otherwise noted, this item's license is described as In Copyright